# SDR SWAA2019061133476

- Difficulty date: May 23, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13003
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME SPLICE CORRODED AT BS. 787, RBL 25.    REPAIRED FRAME SPLICE PER ER AND EA.
